Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Abdominal and rib cage pain on the right side, big indentation in the middle and towards bottom with swelling. Is it due to ribs?

I have been have abdominal pain on the right side for a while now, I have had an ultrasound and a CT to rule out anything, but that was done over 2 weeks ago. My right rib cage though is now in pain, and there is a big indentation in the middle, and then towards the bottom they seem to be almost swollen. Could my ribs be causing this unknown abdominal pain?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
since you have done already ultrasound and c t it should have been clear from it the type of pathology you are having .
marked indentation in rib cage as described may be due to some pathology in lungs .
Please get a chest x-ray done and get a medical check up .a CLINICAL CHECK UP WILL BE HELPFUL TO FIND OUT .
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor